# SDR YENA20130826187

- Difficulty date: August 26, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 3622
- Aircraft time: 20,211 hours, 6,930 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 20499004
- Part serial: 9103
- Condition: Failed
- Location: Cabin Air
- Part time: 36,373 hours, 12,665 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR LIKE DIRTY SOCKS OR MOLD THROUGHOUT CLIMB AND DESCENT.  R & R RECIRCULATION FILTER IAW AMM 21-21-41.  OPS CHECKED GOOD.
